Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Not Gaining Weight On Atripla

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Weight Gain On Atripla

I was on combivir and sustiva for 3 years and from taking it I lost around 3 stone but it stabilised, but i lost a lot of muscle definition - i recently changed t atripla 8 weeks ago and since changing have put on around 7-8lbs, my diet hasnt...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...Pxs often gain modest weight when switching from Sustiva + Combivir to Atripla though your case is more extreme in degree and rapidity. Weight gain due to fat (part of lipodystrophy syndrome) is usually modest. Read more »

Weight Gain with Atripla?

I was wondering if it is common to have weight gain when taking Atripla? I have heard it slows the... Read more »

Weight Gain On Meds

I need some advice as this is really starting to depress me, and I don't know what else to do in... Read more »
Articles
AIDS InfoNet

Atripla (Efavirenz + Emtricitabine + Tenofovir)

... What Is Atripla? Who Should Take Atripla? What About Drug Resistance? How Is Atripla Taken? What Are the Side Effects? How Does Atripla Read more »
AIDSinfo

An Overview of Atripla (Efavirenz/Tenofovir/FTC)

... ef-FAH-ver-enz / em-tri-SIT-uh-bean / te-NOE-fo-veer --> Brand Name: Atripla Other Name(s): Efavirenz / Emtricitabina / Tenofovir DF Drug Class: Combination Drugs Atripla includes three antiretroviral Read more »
Test Positive Aware Network

Atripla

... Combo Drug Common Name: efavirenz, emtricitabine, and tenofovir disoproxil Brand Name: Atripla Class: Dual-class fixed dose combination; single dose regimen -- nucleoside analogs (also called nucleoside reverse transcriptase Read more »
The Body

Hot Topics at The Body's "Ask the Experts" Forums, April 13, 2010

...What are my other options?   Should I Take Fat Burners to Lose Weight? I am a 33-year-old HIV-positive woman. I take Atripla (efavirenz/tenofovir/FTC), my CD4 count is 600 and my viral load is undetectable. I'm 5 feet tall, I weigh 174... Read more »
Connect With Others

Atripla and weight gain

Posted by mimilove, 2 Replies
...I have been reading a lot of posts about Atripla and weight gain and the same info keeps coming back that Atripla does not cause weight gain. Well, I feel this is false information Read more »

Atripla & Weight Gain

Posted by Choosing2Liv, 4 Replies
...I've searched the forums and found posts dealing with the wild dreams, excessive nausea and irritating itching brought on by Atripla. However, I have not been able to find any posts on what folks have done to combat the additional weight gain... Read more »

gaining weight

Posted by still_here, 1 Reply
...now... up from CD4 230 VL 86,000 t o where i am now. i'm in nooooooo way bitching, i just want to know if anyone else seems to be gaining weight like this, and if maybe it's a result of such awesome numbers Read more »

Have you experienced weight gain on Seroquel?

Posted by ScotCharles, 3 Replies
My doctor has prescribed 1/4 mg of Seroquel five times a day to control some of the symptoms of my HIV Associated Dementia. Since I've started taking Seroquel my weight has jumped by 20 pounds. I am too vain to carry this much weight around and... Read more »